# SDR QXEA0300047

- Difficulty date: January 5, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,514 hours, 3,012 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB-FORWARD BAGGAGE DOOR FUSELAGE AND AFT SERVICE DOOR FUSELAGE TOP FORWARD AND AFT CORNERS HAVE FASTENERS MISSING. REPAIRED IAW HORIZON AIR EA 653-168AND RD8-4-53-342.
